# SDR 2002F01101

- Difficulty date: June 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, RIGHT WING LOWER FRONT SPAR CAP FORWARD TANG APPROXIMATELY STATION 520 SPAR CAP HAS CRACK.  REMOVED INTERNAL REPAIR ANGLE FOR EVALUATION IAW DC-8 SRM 51-1-20D.  REPAIR IS ACCEPTABLE AS TEMP REPAIR PER BOEING LETTER TEK-02-000727H DATED 28 MAY 02.  TREATED, PRIMED AND RE-INSTALLED REPAIR ANGLE IAW DC-8 SRM 51-1-20D WITH APPROVED 8110-3 FROM DOUG COP DATED 5/28/02.  (M)
